# SDR 05FDEA04019

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE CAP CORRODED AT STA BS 380 BETWEEN LBL24 AND LBL36.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW P-FSRM (ER 01-049) 53-10-1 FIGURE 4A.  REMOVED DAMAGED AREA AND OBTAINED MATERIAL ID FOR UPPER CHORD AND REPAIR PARTS IAW B727 SRM 53-10-8 FIGURE 9.  FABRICATED REPAIR PARTS IAW B727 SRM 53-10-8 FIGURE 9.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED UPPER CHORD AND REPAIR PARTS IAW B727 SRM 51-30-2 FIGURE 11.  THIS IS A MAJOR REPAIR.  REFERENCE FEDEX SNRM N00624 SIGNED BY TIMCO MECH NR 98629 AND QC261
